# SDR USAA951399

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 707-713
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND SIX, .25 INCH CRACKS, BL ZERO, LONGITUDINAL FLOOR BEAM WEB BETWEEN STA 707 - STA 713, WL 203.  INSTALLED REPAIR DOUBLER, REPAIRED PER BOEING DRAWING NR 65C34537.  (X)
